Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Gastritis problem - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   I am taking clavix 75mg. Suddenly I am having heartburn, gas to the extereme. is it the clavix... on for about 45 days. Thank you.
Doctor :   hello
Doctor :   may i know your age and gender please
User :   male, 70, recent minor heart attack 28 dec 2010.
Doctor :   any other medications you on ?
User :   Asprin, palvix 75mg, lovastatin, metoprolol, ranitidine, actos, glipizide metformin, lantus 37 units. type II diabetes... six years adult onset.
Doctor :   ok
User :   I am not taking 'clavix's'... my mistake.
Doctor :   ok now from the medicines you have told me . there are no side effects that you should be having as heart burn
Doctor :   BUT you are also taking ranitidine
Doctor :   and i would like you to change it to a better and more effective drug
Doctor :   PRILOSEC 20 Mg
Doctor :   DO DISCONTINUE ranitidine and take this instead
Doctor :   you will get relief in no time
User :   Yes... five years or so. quadruple heart bypass 5/18/2004.
User :   You think the gas is reaction to all of the above due to Ranitidine? Correct?
Doctor :   no actually ranitidine is a drug thats used to prevent the gas
Doctor :   but we have better and more effective drugs now
User :   so the gas is something i just have to live with since starting palvix? Its the only 'new' thing going on in my life.
Doctor :   and in people when ranitidine is not working prilosec is the best
Doctor :   just try it you will find relief i can assure you
User :   ok. Thank you for your time. Bob
Doctor :   your welcome
Doctor :   take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor